# SDR DALA2024101310017

- Difficulty date: October 8, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 77,390 hours, 36,508 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flange
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DISC: WEB HORIZONTAL FLANGE / CRACK. ER/A 616797-14AD REV A REQUIRES SECTION II FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. C/A: ER/A 616797-14AD REV A SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 55,400 TOTAL AIRFRAME FC. THEREAFTER, REPEAT SECTION II WITHIN EVERY 19,700 FC. ASSOCIATED ER/A 00-616797 ADDED FOR AC 3253. (LP: 0598564)
